IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v99y2008i10p2364-2367.html
   My bibliography  Save this article

A note on Srivastava and Hui's tests of multivariate normality

Author

Listed:
  • Hanusz, Zofia
  • Tarasinska, Joanna

Abstract

The aim of the paper is to point out some imprecision in Srivastava and Hui's tests for multivariate normality. A correction for their tests is proposed.

Suggested Citation

  • Hanusz, Zofia & Tarasinska, Joanna, 2008. "A note on Srivastava and Hui's tests of multivariate normality," Journal of Multivariate Analysis, Elsevier, vol. 99(10), pages 2364-2367, November.
  • Handle: RePEc:eee:jmvana:v:99:y:2008:i:10:p:2364-2367
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0047-259X(08)00064-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Bent Jørgensen & Sven Jesper Knudsen, 2004. "Parameter Orthogonality and Bias Adjustment for Estimating Functions," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, pages 93-114.
    2. Christensen, B.J. & Kiefer, N.M., 1997. "Panel Data, Local Cuts, and Orthogeodesic Models," Papers 97-13, Centre for Labour Market and Social Research, Danmark-.
    3. A. C. Davison & D. A. S. Fraser & N. Reid, 2006. "Improved likelihood inference for discrete data," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 68(3), pages 495-508.
    4. Guido Consonni & Valentina Leucari, 2006. "Reference priors for discrete graphical models," Biometrika, Biometrika Trust, pages 23-40.
    5. Guido Consonni, 2001. "Conditionally Reducible Natural Exponential Families and Enriched Conjugate Priors," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, pages 377-406.
    6. Consonni, Guido & Veronese, Piero & Gutiérrez-Peña, Eduardo, 2004. "Reference priors for exponential families with simple quadratic variance function," Journal of Multivariate Analysis, Elsevier, pages 335-364.
    Full references (including those not matched with items on IDEAS)

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:99:y:2008:i:10:p:2364-2367. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.